Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My dog is on Furosemide. He usually drinks a lot

My dog is on Furosemide. He usually drinks a lot of water shorty after I give him his dose. Tonight he appears very anxious, nervous, his head is constantly moving from left to right, or he sits looking Fixated at one spot . These appear to be neurological symptoms. Are there neuralgical side affects to this drug? He also refuses water which he normally drinks in large quantiles after his dose.

I cannot afford to take him to an emergency clinic tonight. I can bring him to my vet tomorrow so I would appreciate any feedback.

Thank you

Anastasia Lynch
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took a newly-filled Rx of furosemide 20mg this AM, per my cardiologist, and I find myself feeling the need to urinate constantly. I mean, virtually, minutes after the last one. I don t seem to be producing more than usual amts. I don t feel hungry or thirsty out of the ordinary - In fact, I have to remind myself to eat & drink. I take many other Rxs, basically for cardiac disease & depression. What s going on? Could my bupropion 100mg 3x/ day be causing this? They re never closer than 5 hrs apart. I have had CABG (5xG on 3xV) 22 yrs ago almost to the day; 2 stents about 12 yrs ago; & was Dxd w/depression round 1984.

doctor1 MD

I am a 55 year old female and contstantly feel like I need to pass urine but is almost impossible to pass. I drink 2 to 3 litres of water a day and have been taking predniselone for approx 5 weeks. Which usually make me pass more urine. I am also taking 160mg of Fruisimde per day. Help please?

doctor1 MD

Male, age 63 (self). Dr. suspects that I may have hepatic encephalopathy and multiple tests have been scheduled. In the mean time I am taking xifaxan, IC spironolactone, IC furosemide, IC ranitidine & lactulose solution. Can any of these cause nose bleeds? I have been experiencing such about every other day. Not a lot of blood, and only one nosteral (sp) Thank you,

Loading Online Doctors....